MAUDE Adverse Event Report: BEND IT TECHNOLOGIES LTD. BENDIT21 MICROCATHETER

BEND IT TECHNOLOGIES LTD. BENDIT21 MICROCATHETER
Model Number BDT21157U2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the manufacturer for evaluation.No findings related to manufacturing.Bendit believed it had successfully initiated a web trader account and completed submitting all requisite test data prior to timely filing this 3500a.Unfortunately, the company recently recognized that this was not the case.As a result, this event is being filed retrospectively.
 
Event or Problem Description
Patient with a giant cavernous sinus aneurysm.Radial access with the bendit21 microcatheter was employed to reach the aneurysm.During the access attempt, the catheter broke and while removing a distal section of the catheter remained within the forearm and was removed using a snare.The bendit21 microcatheter is intended for femoral access, the risk profile of using the device in radial access is not known.The physician transferred to femoral access and used a second bendit21 catheter which succeeded to obtain access to the aneurysm and enable further treatment of the patient.

Brand Name
BENDIT21 MICROCATHETER
Common Device Name
BENDIT21 MICROCATHETER
Manufacturer (Section D)
BEND IT TECHNOLOGIES LTD.
25 basel st.
petach tikva, 49510 38
IS  4951038
Manufacturer (Section G)
BEND IT TECHNOLOGIES LTD.
25 basel st.
petach tikva, 49510 38
IS   4951038
Manufacturer Contact
simona beilin nissan
25 basel st.
petach tikva, 49510-38
IS   4951038
MDR Report Key18182213
Report Number3017278832-2023-00002
Device Sequence Number12734994
Product Code QJP
UDI-Device Identifier17290018072049
UDI-Public(01)17290018072049
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2024
Device Model NumberBDT21157U2
Device Lot Number230101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale